Dispatched same day with Royal Mail 1sd Class - 1 day delivery aim
Returns policy: 60 days refund - buyer pays return postage
Lemsip Max Daytime Cold & Flu Relief contains Paracetamol, Caffeine, Phenyleprine and Hydrochloride. It relieves cold and flu, headaches, blocked nose, tiredness and body aches. How to take: For oral use. The capsules should be swallowed whole with water. Do not chew. How much to take: Adults, the elderly and children aged 16 years and over: Take two capsules every 4-6 hours as required to a maximum of four doses in any 24 hours, or up to a maximum of three doses in any 24 hours if a night-time paracetamol-containing product is taken before bedtime. Do not take more than 8 capsules (4 doses) in any 24 hours. Do not give to children under 16 years of age. Do not take more medicine than the label tells you to. If you do not get better talk to a doctor. Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, an enlarged prostate, or you are taking or have MAOI's (antidepressants) within 14 days, if you are taking other sympathomimetic decongestants.
* - Applies for orders completed until 10:00AM. All other orders are shipped the next day.